| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a faulty shield on the system board.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device inappropriately displayed a "defib pad short" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.